Cross Reference Down

Kulikova, AA, Prokhorov, YV and Khokhlov, VI (2006). H.F.D. (H-function Distribution) and Benford's Law. I. Theory of Probability & Its Applications 50(2), pp. 311-315 .

This work cites the following items of the Benford Online Bibliography:


Engel, HA and Leuenberger, C (2003). Benford's law for exponential random variables. Statistics & Probability Letters 63, pp. 361-365. ISSN/ISBN:0167-7152. View Complete Reference Online information Works that this work references Works that reference this work
Feller, W (1971). An Introduction to Probability Theory and Its Applications. 2nd ed., J. Wiley (see p 63, vol 2). View Complete Reference No online information available Works that this work references Works that reference this work
Kulikova, AA and Prokhorov, YV (2005). Completely asymmetric stable laws and Benfordís law. Theory of Probability and its Application 49(1), pp. 163-169. DOI:10.1137/S0040585X97980944. View Complete Reference Online information Works that this work references Works that reference this work